# SDR DALA2014072304175

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK -Y765  FRAME 47+8 ON UPPER FLANGE.  EVALUATED AND FOUND OUT LIMITS.  REPLACED SEAT TRACK BETWEEN FRAMES 47 - 64 IAW SRM 51-72-11 AND DWG D53472000.
